# SDR K5SR2017050128118

- Difficulty date: April 21, 2017
- Submitted: May 1, 2017
- Operation: General aviation
- Aircraft: N450JF
- Make and model: Emb EMB-500
- Aircraft serial: 50000184
- Aircraft time: 2,469 hours, 1,939 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: PS29S4D532124
- Part serial: MCGV430
- Condition: Blown
- Location: Rt Wing
- Part time: 2,469 hours, 1,939 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS STARTING ITS APPROACH, AND THE AIRCREW RECEIVED A DE-ICE WING/STAB FAIL CAS MESSAGE.  AIRCREW TURNED OFF THE WING/TAIL DEICE BEFORE LANDING.  AFTER LANDING THE PILOT INSPECTED THE SURFACE DE-ICE BOOTS AND FOUND THAT THE RIGHT WING OUTER DE-ICE BOOT HAD BLOWN,AND A 4 INCH HOLE BLOWN OUT ON THE TOP OUTBOARD PORTION OF THE BOOT.
